Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 24217, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/24217

Calderón's reproducing formula for Hankel convolution

Department of Mathematics, Banaras Hindu University, Varanasi 221005, India

Received 27 March 2006; Accepted 27 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Cholewinski, “A Hankel convolution complex inversion theory,” Memoirs of the American Mathematical Society, vol. 58, p. 67, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. L. Elliott and M. Loss, Analysis, Narosa Publishing House, New Delhi, 1997.
  3. M. Frazier, B. Jawerth, and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, vol. 79 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Rhode Island, 1991. View at Zentralblatt MATH · View at MathSciNet
  4. D. T. Haimo, “Integral equations associated with Hankel convolutions,” Transactions of the American Mathematical Society, vol. 116, no. 4, pp. 330–375, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. I. Hirschman Jr., “Variation diminishing Hankel transforms,” Journal d'Analyse Mathématique, vol. 8, pp. 307–336, 1960/1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Marrero and J. J. Betancor, “Hankel convolution of generalized functions,” Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 15, no. 3, pp. 351–380, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. S. Pathak and M. M. Dixit, “Continuous and discrete Bessel wavelet transforms,” Journal of Computational and Applied Mathematics, vol. 160, no. 1-2, pp. 241–250, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. S. Pathak and P. K. Pandey, “A class of pseudo-differential operators associated with Bessel operators,” Journal of Mathematical Analysis and Applications, vol. 196, no. 2, pp. 736–747, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Trimèche, Generalized Wavelets and Hypergroups, Gordon and Breach, Amsterdam, 1997. View at Zentralblatt MATH · View at MathSciNet
  10. A. H. Zemanian, Generalized Integral Transformations, vol. 18 of Pure and Applied Mathematics, John Wiley & Sons, New York, 1968. View at Zentralblatt MATH · View at MathSciNet